do symptons return after stopping xoladex and liviel

hi girls, i have been on zoladex and liviel for four months, my gyny thinks i could stop them now and see if my ovaries have stopped working (i am 52 and had missed two periods before first implant). I am a bit nervous about this as what if all symptons come back. i have been having flushes and night sweats again this past month so d/on't think one of them was working quite as effective as it had for the first three months, which were fab,no pain, no sweats and no periods, has anyone else done the above ?

2 Replies

oldestnewest
  • Hey!

    I am currently on Prostap which i am led to believe acts in a similar way to Zoladex. I am due my 4th and final injection a week today. I havent had any flushes or night sweats, im 23 and in a way im really glad. However i have had increased pain, dizzyness, moods that are darker than the weather, i have lost my apetite completely and always feel sick. I know this doesnt help you but its just crazy how different two people can react to these injections. I am looking forward to not having them so that i can go back to my bubbly chirpy self however im apprehensive on how i will be once my ovaries are back working again - if they ever stopped?

    Do you have the Implanon Implant? I was given that 2 and a half yrs ago, they have kept it in but before the injections i was on the pill also, if i was told to have a 7 day break i was in agony and still bled, i cant

    I hope that when you come off the zoladex that all is restored but in a pain free way :-)

  • Hi Hillidoos,

    I am on my 6th zolly implant soon and have asked similar questions in other forums.

    I have been told by other ladies, when they came off the pain did return, but at different times and levels. Some felt pain after 4 weeks but did not bleed for ages, others bled and had pain, and some others were ok for ages. It is very individual, and depending how your ovaries are functioning as to what happens.

    I have also read, and please don't be offended by this, that some ladies have been enduced into thier natural menopause when finishing zoladex. Again, no offence intended.

    From what I have been told by other users (and my GP who is great), it isn't usually a pleasant experience coming off, but ofcourse it does subside.

    Did you have HRT whilst on zoladex? I did and had to stop it as it started to hurt again - maybe if you were ok on this it could be an indicator that it will be fine?

    I hope the transition back to not taking it goes smoothly for you.

    Noggs xxxxx

You may also like...